Interstitial nephritis

 In acute interstitial nephritis occur inflammatory changes in kidney tissue
 Interstitial nephritis (tubulointerstitial nephritis or tubulointerstitial nephropathy) - a pathological process characterized by chronic or acute inflammation of the renal tubules and interstitial tissue. The causes of interstitial nephritis may be the use of drugs against infection, obstruction of the urinary tract, metabolic disorders, toxic exposure and malignant neoplasms.

In acute interstitial nephritis, inflammatory changes occur kidney tissues, which can result in the development of renal failure.

In chronic interstitial nephritis is the development of fibrosis, interstitial tissue, damage to the glomeruli (the late stage of the disease) and tubular atrophy. The neglected chronic interstitial nephritis resulting in renal scarring (wrinkled kidneys).

Reasons interstitial nephritis

Interstitial nephritis may occur due to receive the following medications:

  • Beta-lactam antibiotics;
  • Fluoroquinolones;
  • Sulfonamides;
  • Nonsteroidal anti-inflammatory drugs;
  • Diuretics.

For the development of acute interstitial nephritis can lead receiving drugs such as:

  • Allopurinol;
  • Ampicillin;
  • Gentamicin;
  • Ibuprofen;
  • Immunosuppressants;
  • Captopril;
  • Cloxacillin;
  • Naproxen;
  • Penicillin;
  • Rifampicin;
  • Thiazide diuretics;
  • Phenytoin;
  • Fenapdion;
  • Cephalothin.

Also cause interstitial nephritis are bacterial (diphtheria, streptococcal infections, legionellosis and leptospirosis) and viral (Epstein-Barr virus, cytomegalovirus, and arboviruses) infection, immune disease (Sjogren's syndrome, systemic lupus erythematosus, rejection of the transplanted kidney syndrome and cryoglobulinemia), lymphoproliferative disease and multiple myeloma.

Chronic interstitial nephritis cause obstruction of the urinary tract, granulomatous disease, a metabolic disorder cystine, urate, calcium oxalate, vesicoureteral reflux, and prolonged exposure to heavy metals.

Sometimes it is impossible to establish the causes of interstitial nephritis - in such cases, there is a use of the term "idiopathic interstitial nephritis."

Symptoms of interstitial nephritis

Clinical manifestations of interstitial nephritis are eosinophilia, fever and skin rash. Fever is a symptom of interstitial nephritis observed in almost all patients. Skin rash is a symptom of interstitial nephritis, occurs in about half of patients. Mostly it occurs are the trunk and proximal extremities, often accompanied by itching skin rash.

Also, the symptoms of interstitial nephritis are:

  • Arthralgia;
  • Lower back pain;
  • Gross hematuria;
  • Moderate proteinuria;
  • Pyuria;
  • Microhematuria;
  • Proteinuria;
  • Increasing the kidneys;
  • Elevated levels of IgE in the blood;
  • Polyuria;
  • Oliguria.

Treatment of interstitial nephritis

Treatment of interstitial nephritis (acute) is in the lifting of drugs that can be causes of its occurrence. When you receive a course of antibiotics, nonsteroidal anti-inflammatory drugs and other medications need to re-examining the content of urea and creatinine in serum, determination of daily urine, frequent checks and urine tests, as well as the possibility to be replaced nephrotoxic agents are non-toxic.

 If interstitial nephritis leads to an increase in kidney failure, it is necessary prednisone
 Important elements of the treatment of interstitial nephritis are: to ensure adequate hydration of the patient, reducing the dose and frequency of administration of certain drugs, cancellation violating kidney function medication and angiotensin-converting enzyme. If interstitial nephritis leads to an increase in kidney failure, it is necessary receiving prednisolone (60 mg daily for 10-14 days).

In severe renal impairment may use pulse therapy with methylprednisolone (1 g intravenously every day for three days).

In the treatment of interstitial nephritis, accompanied oligoanuria and rapid increase in serum creatinine, should be the appointment of hemodialysis.

Interstitial nephritis patient must be informed that the use of drug which caused the development of the disease, is unacceptable in the future, as the re-introduction of the drug can lead to catastrophic renal failure.





Яндекс.Метрика